# SDR KBM2004F00018

- Difficulty date: January 22, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 3,176 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: MS5750V01
- Part serial: 10095
- Condition: Inoperative
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER MOTOR INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE.
